Zur Theorie der idealen Magnetisierungskurve
Article first published online: 16 MAR 2006
Copyright © 1938 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 425, Issue 7, pages 672–681, 1938
How to Cite
Sauter, F. (1938), Zur Theorie der idealen Magnetisierungskurve. Ann. Phys., 425: 672–681. doi: 10.1002/andp.19384250713
- Issue published online: 16 MAR 2006
- Article first published online: 16 MAR 2006
- Manuscript Received: 31 AUG 1938
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!